# SDR N6WA2016082303

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 33,054 hours, 24,283 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT EMERGENCY DOOR CAUTIONS.  CYCLED LEFT AND RIGHT EMERGENCY EXIT DOORS AND OPS IAW AMM 52-21-00.  OPS GOOD NO MSG FOUND.
